Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Small child, cold, fever, loose stools, pain around navel. Taking ziffy, metrogyl. Treatment for symptoms?

Hello Doctor, my son, 7 yrs suffered from cold and fever about 8 days back during which he developed loose moton. after administering antibiotic(Ziffy100) for 3-4 days the fever and cold subsided but lose motion continued for 5 more days. After talking to the doctor, the kid was given Zanocin 100 and metrogyl . on the second day after adiministrering the drugs he is having intermittent pain around navel. the pain occurs 5-8 times daily and subsides in 15-20 seconds. Today is the 3rd day and pain is still there. Kindly advise.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

I think all this would have been due to a virus.

Though any antibiotics can cause loose stools, Zifi- cefixime usually does not.

The pain in his tummy might be due to the infection of the intestine he has. Since you have started the antibiotic, complete the full course.
See your doctor again for his pain in his tummy. He might need medications like Cyclopam in recommended dosage to relieve the pain.
You may give him probiotic sachets like econorm/ bifilac.

Along with the medications give him plenty of curd and other fluids like soups. rice based porridge, banana etc. Curd has probiotics naturally and will be of help in loose stools.

Hope you find my answer helpful.
Wish a speedy recovery for your kid.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor